American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Allison Lewko and Mark Lewko. Maximal operators associated to multiplicative characters. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Leo Goldmakher and Youness Lamzouri. Large even order character sums. Proc. Amer. Math. Soc. 142 (2014) 2609-2614.
Abstract, references, and article information
View Article: PDF

[3] Paul Pollack. The smallest prime that splits completely in an abelian number field. Proc. Amer. Math. Soc. 142 (2014) 1925-1934.
Abstract, references, and article information
View Article: PDF

[4] Ahmet Muhtar Güloğlu. Sums with convolutions of Dirichlet characters to cube-free modulus. Proc. Amer. Math. Soc. 139 (2011) 3195-3202. MR 2811275.
Abstract, references, and article information
View Article: PDF

[5] Alina Ostafe and Igor E. Shparlinski. On the length of critical orbits of stable quadratic polynomials. Proc. Amer. Math. Soc. 138 (2010) 2653-2656. MR 2644881.
Abstract, references, and article information
View Article: PDF

[6] Igor E. Shparlinski. On quadratic fields generated by discriminants of irreducible trinomials. Proc. Amer. Math. Soc. 138 (2010) 125-132. MR 2550176.
Abstract, references, and article information
View Article: PDF

[7] Le Anh Vinh. On the solvability of systems of bilinear equations in finite fields. Proc. Amer. Math. Soc. 137 (2009) 2889-2898. MR 2506446.
Abstract, references, and article information
View Article: PDF

[8] Javier Cilleruelo and Moubariz Z. Garaev. Least totients in arithmetic progressions. Proc. Amer. Math. Soc. 137 (2009) 2913-2919. MR 2506449.
Abstract, references, and article information
View Article: PDF

[9] Zhefeng Xu. A note on the $2k$-th power mean of character sums over the quarter interval. Proc. Amer. Math. Soc. 136 (2008) 4175-4184. MR 2431030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Igor E. Shparlinski. On the distribution of Kloosterman sums. Proc. Amer. Math. Soc. 136 (2008) 419-425. MR 2358479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Igor E. Shparlinski. Character sums over shifted smooth numbers. Proc. Amer. Math. Soc. 135 (2007) 2699-2705. MR 2317942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Stéphane R. Louboutin, Joël Rivat and András Sárközy. On a problem of D. H. Lehmer. Proc. Amer. Math. Soc. 135 (2007) 969-975. MR 2262896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Shuqin Fan and Wenbao Han. $p$-adic formal series and primitive polynomials over finite fields. Proc. Amer. Math. Soc. 132 (2004) 15-31. MR 2021244.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Francis N. Castro and Carlos J. Moreno. Mixed exponential sums over finite fields. Proc. Amer. Math. Soc. 128 (2000) 2529-2537. MR 1690978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Imin Chen. Elementary estimates for a certain typeof Soto-Andrade sum. Proc. Amer. Math. Soc. 128 (2000) 1933-1939. MR 1707143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Anwar Ayyad. The distribution of solutions of the congruence $x_1x_2x_3\dots x_n\equiv c (\mod p)$ . Proc. Amer. Math. Soc. 127 (1999) 943-950. MR 1641700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Todd Cochrane and Zhiyong Zheng. High order moments of character sums . Proc. Amer. Math. Soc. 126 (1998) 951-956. MR 1473660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Chih-Nung Hsu. On certain character sums over $\mathbb{F}_q[T]$. Proc. Amer. Math. Soc. 126 (1998) 647-652. MR 1469411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Da Qing Wan. A Chevalley-Warning approach to $p$-adic estimates of character sums . Proc. Amer. Math. Soc. 123 (1995) 45-54. MR 1215208.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] J. Friedlander and H. Iwaniec. Estimates for character sums . Proc. Amer. Math. Soc. 119 (1993) 365-372. MR 1152276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Edward Dobrowolski and Kenneth S. Williams. An upper bound for the sum $\sum\sp {a+H}\sb {n=a+1}f(n)$ for a certain class of functions $f$ . Proc. Amer. Math. Soc. 114 (1992) 29-35. MR 1068118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Carlos J. Moreno and Oscar Moreno. Exponential sums and Goppa codes. I . Proc. Amer. Math. Soc. 111 (1991) 523-531. MR 1028291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Antal Balog and Alberto Perelli. Exponential sums over primes in an arithmetic progression . Proc. Amer. Math. Soc. 93 (1985) 578-582. MR 776182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1